MathSciNet Relay Station
MathSciNet bibliographic data
MR2267284 (2007i:11132) 11N56 (11E16 11E41 11E45)
Blomer, Valentin; Granville, Andrew Estimates for representation numbers of quadratic forms. Duke Math. J. 135 (2006), no. 2, 261–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement